Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Hedex Extra

Hedex Extra is formulated to provide relief from a headache including migraines.
Hedex Extra is also suitable for backache, nerve pains, rheumatic and muscle pain, period pain and toothache. It also relieves a sore throat, fever, aches and pains of colds and flu, and contains both paracetamol and caffeine: Paracetamol is an analgesic (pain killer) and antipyretic (helps to reduce body temperature when you have a fever). Caffeine acts to further help the effectiveness of paracetamol.

Directions
How to take Hedex Extra: Adults: 2 tablets up to 4 times daily. Maximum 8 tablets in 24 hours. Children: not recommended except on medical advice

Warnings
Caution before taking Hedex Extra: Do not take more than 2 at any one time. Do not take more than 8 in 24 hours. Do not take this medication with any other products containing paracetamol. Children under 12 years of age. You should carefully read all product packaging and labels prior to use

Ingredients
Each Hedex Extra Tablet contains: Paracetamol 500 mg, Caffeine 65 mg.

Side Effects


Size: 16 tablets

Write a review

Please login or register to review

Hedex Extra

  • Availability: In Stock
  • £1.82